Alert archive / Michigan / Beach Hazards Statements in 2018

Beach Hazards Statement 4, NWS Detroit, MI

June 20, 20184 counties in Michigan

NWS Detroit, MI issued this beach hazards statement at Jun 20, 2018, 10:05 PM EDT for 4 counties in Michigan. It took effect at Jun 21, 2018, 10:00 AM EDT. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Jun 20, 2018, 10:05 PM EDT (02:05 UTC)
In effect from
Jun 21, 2018, 10:00 AM EDT
Expired
Jun 21, 2018, 8:00 PM EDT
In force
10 hr
Issued by
NWS Detroit, MI

Counties Bay County, MI, Huron County, MI, Sanilac County, MI, Tuscola County, MI

The radar

The Detroit radar (KDTX), 107 km from the middle of the area, began a volume at 02:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Detroit, MI (KDTX), launched 00:00Z, 2.1 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 00:00Z on 2018-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 00:00Z on 2018-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -11 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1031 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
-11 m²/s²
0-3 km storm-relative helicity
59 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

461 
WHUS43 KDTX 210205
CFWDTX

URGENT - IMMEDIATE BROADCAST REQUESTED
Coastal Hazard Message
National Weather Service Detroit/Pontiac MI
1005 PM EDT Wed Jun 20 2018

MIZ049-211600-
/O.NEW.KDTX.BH.S.0004.180621T1400Z-180622T0000Z/
Huron-
1005 PM EDT Wed Jun 20 2018

...BEACH HAZARDS STATEMENT IN EFFECT FROM THURSDAY MORNING
THROUGH THURSDAY EVENING...

The National Weather Service in Detroit/Pontiac has issued a
Beach Hazards Statement for dangerous swimming conditions, which
is in effect from Thursday morning through Thursday evening. 

* High Wave Action and Dangerous Swimming Conditions Expected.

* Strong Structural Currents...Expected. 

* Location...Beaches from Caseville to Harbor Beach including...

  Caseville...Sand Point...Port Crescent State Park...
  Port Austin...Harbor Beach...

* Overview/Potential Impacts...Wind will increase from the
  northeast during the morning and reach near 25 mph during the
  afternoon. Onshore wind at that speed will be capable of
  building waves into the 3 to 5 foot range. The high wave action
  will be favorable for rip currents and structural currents that
  make swimming dangerous. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Children should not enter the water unsupervised and without a 
certified flotation device. Caution should be used when in or near
the water. Pay attention to flags and signs posted near beach 
access points and lifeguard stations. 

High wave action alone can make swimming difficult on days such
as this. Incoming waves in rapid succession can tire a swimmer
quickly.

Structural currents form along piers where longshore currents and
wave action flow into the structure. Structural currents can
sweep you out lakeward along the pier structure.

To learn more about dangerous waves and currents please visit
dangerouscurrents.org

&&

$$

BT
4 follow-up statements
758 
WHUS43 KDTX 210647
CFWDTX

URGENT - IMMEDIATE BROADCAST REQUESTED
Coastal Hazard Message
National Weather Service Detroit/Pontiac MI
247 AM EDT Thu Jun 21 2018


MIZ048-212000-
/O.NEW.KDTX.LS.Y.0010.180621T1400Z-180622T0000Z/
Bay-
247 AM EDT Thu Jun 21 2018

...LAKESHORE FLOOD ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO
8 PM EDT THIS EVENING...

The National Weather Service in Detroit/Pontiac has issued a
Lakeshore Flood Advisory, which is in effect from 10 AM this
morning to 8 PM EDT this evening. 

* Lake Shore Flooding... Northeast winds of 20 to 25 knots may
  lead to minor lakeshore flooding along the Bay County shoreline.
  Water levels are forecasted to reach and exceed 48 inches above
  chart datum this afternoon.

* Impacts...High water levels due to northeasterly onshore flow
  may result in minor shoreline flooding or erosion.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Lakeshore Flood Advisory indicates that onshore winds will
generate flooding of low areas along the lakeshore.

 * Prepare, plan and stay informed. Visit www.weather.gov/safety

To learn more about dangerous waves and currents please visit
dangerouscurrents.org

&&

$$

MIZ049-212000-
/O.CON.KDTX.BH.S.0004.180621T1400Z-180622T0000Z/
Huron-
247 AM EDT Thu Jun 21 2018

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 10 AM EDT THIS
MORNING THROUGH THIS EVENING...

* High Wave Action and Dangerous Swimming Conditions Expected.

* Strong Structural Currents...Expected.

* Location...Beaches from Caseville to Harbor Beach including...

 Caseville...Sand Point...Port Crescent State Park...   Port
Austin...Harbor Beach...

* Overview/Potential Impacts...Wind will increase from the 
  northeast during the morning and reach near 25 mph during the 
  afternoon. Onshore wind at that speed will be capable of 
  building waves into the 3 to 5 foot range. The high wave 
  action will be favorable for rip currents and structural 
  currents that make swimming dangerous. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Children should not enter the water unsupervised and without a
certified flotation device. Caution should be used when in or
near the water. Pay attention to flags and signs posted near
beach access points and lifeguard stations.

High wave action alone can make swimming difficult on days such
as this. Incoming waves in rapid succession can tire a swimmer
quickly.

Structural currents form along piers where longshore currents and
wave action flow into the structure. Structural currents can
sweep you out lakeward along the pier structure.

To learn more about dangerous waves and currents please visit
dangerouscurrents.org

&&

$$
151 
WHUS43 KDTX 210821
CFWDTX

URGENT - IMMEDIATE BROADCAST REQUESTED
Coastal Hazard Message
National Weather Service Detroit/Pontiac MI
421 AM EDT Thu Jun 21 2018


MIZ048-220000-
/O.EXA.KDTX.BH.S.0004.180621T1400Z-180622T0000Z/
/O.CON.KDTX.LS.Y.0010.180621T1400Z-180622T0000Z/
Bay-
421 AM EDT Thu Jun 21 2018

...BEACH HAZARDS STATEMENT IN EFFECT FROM 10 AM EDT THIS MORNING
THROUGH THIS EVENING...
...LAKESHORE FLOOD ADVISORY REMAINS IN EFFECT FROM 10 AM THIS
MORNING TO 8 PM EDT THIS EVENING...

The National Weather Service in Detroit/Pontiac has issued a
Beach Hazards Statement for dangerous swimming conditions, which
is in effect from 10 AM EDT this morning through this evening. The
Lakeshore flood advisory also remains in effect through this
evening.

* Lake Shore Flooding... Northeast winds of 20 to 25 knots may
  lead to minor lakeshore flooding along the Bay County shoreline.
  Water levels are forecasted to reach and exceed 48 inches above
  chart datum this afternoon.

* High Wave Action and Dangerous Swimming Conditions Expected.

* Location...Beaches from Caseville to Harbor Beach including...

Caseville...Sand Point...Port Crescent State Park...   Port
Austin...Harbor Beach...

* Impacts...Wind will increase from the northeast during the 
  morning and reach near 25 mph during the afternoon. Onshore wind
  at that speed will be capable of building waves into the 3 to 5
  foot range. The high wave action will be favorable for rip 
  currents and structural currents that make swimming dangerous. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Children should not enter the water unsupervised and without a
certified flotation device. Caution should be used when in or
near the water. Pay attention to flags and signs posted near
beach access points and lifeguard stations.

High wave action alone can make swimming difficult on days such
as this. Incoming waves in rapid succession can tire a swimmer
quickly.

Structural currents form along piers where longshore currents and
wave action flow into the structure. Structural currents can
sweep you out lakeward along the pier structure.

To learn more about dangerous waves and currents please visit
dangerouscurrents.org

&&

$$

MIZ054-055-220000-
/O.EXA.KDTX.BH.S.0004.180621T1400Z-180622T0000Z/
Tuscola-Sanilac-
421 AM EDT Thu Jun 21 2018

...BEACH HAZARDS STATEMENT IN EFFECT FROM 10 AM EDT THIS MORNING
THROUGH THIS EVENING...

The National Weather Service in Detroit/Pontiac has issued a
Beach Hazards Statement for dangerous swimming conditions, which
is in effect from 10 AM EDT this morning through this evening. 

* High Wave Action and Dangerous Swimming Conditions Expected.

* Location...Beaches from Caseville to Harbor Beach including...

Caseville...Sand Point...Port Crescent State Park...   Port
Austin...Harbor Beach...

* Impacts...Wind will increase from the northeast during the 
  morning and reach near 25 mph during the afternoon. Onshore wind
  at that speed will be capable of building waves into the 3 to 5
  foot range. The high wave action will be favorable for rip 
  currents and structural currents that make swimming dangerous. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Children should not enter the water unsupervised and without a
certified flotation device. Caution should be used when in or
near the water. Pay attention to flags and signs posted near
beach access points and lifeguard stations.

High wave action alone can make swimming difficult on days such
as this. Incoming waves in rapid succession can tire a swimmer
quickly.

Structural currents form along piers where longshore currents and
wave action flow into the structure. Structural currents can
sweep you out lakeward along the pier structure.

To learn more about dangerous waves and currents please visit
dangerouscurrents.org

&&

$$

MIZ049-220000-
/O.CON.KDTX.BH.S.0004.180621T1400Z-180622T0000Z/
Huron-
421 AM EDT Thu Jun 21 2018

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 10 AM EDT THIS
MORNING THROUGH THIS EVENING...

* High Wave Action and Dangerous Swimming Conditions Expected.

* Location...Beaches from Caseville to Harbor Beach including...

Caseville...Sand Point...Port Crescent State Park...   Port
Austin...Harbor Beach...

* Impacts...Wind will increase from the northeast during the 
  morning and reach near 25 mph during the afternoon. Onshore wind
  at that speed will be capable of building waves into the 3 to 5
  foot range. The high wave action will be favorable for rip 
  currents and structural currents that make swimming dangerous. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Children should not enter the water unsupervised and without a
certified flotation device. Caution should be used when in or
near the water. Pay attention to flags and signs posted near
beach access points and lifeguard stations.

High wave action alone can make swimming difficult on days such
as this. Incoming waves in rapid succession can tire a swimmer
quickly.

Structural currents form along piers where longshore currents and
wave action flow into the structure. Structural currents can
sweep you out lakeward along the pier structure.

To learn more about dangerous waves and currents please visit
dangerouscurrents.org

&&

$$
511 
WHUS43 KDTX 211734
CFWDTX

URGENT - IMMEDIATE BROADCAST REQUESTED
Coastal Hazard Message
National Weather Service Detroit/Pontiac MI
134 PM EDT Thu Jun 21 2018

MIZ083-221200-
/O.NEW.KDTX.LS.Y.0011.180622T0000Z-180622T1200Z/
Monroe-
134 PM EDT Thu Jun 21 2018

...LAKESHORE FLOOD ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO
8 AM EDT FRIDAY...

The National Weather Service in Detroit/Pontiac has issued a
Lakeshore Flood Advisory, which is in effect from 8 PM this
evening to 8 AM EDT Friday. 

* Lake Shore Flooding...Sustained 15 to 20 knot easterly winds
  will continue across the western basin of Lake Erie through 
  tonight. The persistent onshore flow is expected to produce 3 to
  5 foot waves with occasional waves to 7 feet. The combination 
  of the wind and waves will help lift water levels to between 66 
  and 70 inches from Gibralter to Toledo tonight through Friday 
  morning. 

* Impacts...The Lake Erie undisturbed water level is over 4 feet
  above chart datum. The high water level combined with the high
  wave action will have potential to result in minor shoreline
  flooding and erosion. Damage to docks, boat lifts, or watercraft
  achored along the shoreline will be possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Lakeshore Flood Advisory indicates that onshore winds will
generate flooding of low areas along the lakeshore.

 * Prepare, plan and stay informed. Visit www.weather.gov/safety

To learn more about dangerous waves and currents please visit
dangerouscurrents.org

&&

$$

MIZ048-220000-
/O.CON.KDTX.LS.Y.0010.000000T0000Z-180622T0000Z/
/O.CON.KDTX.BH.S.0004.000000T0000Z-180622T0000Z/
Bay-
134 PM EDT Thu Jun 21 2018

...LAKESHORE FLOOD ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...
...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* Lake Shore Flooding...Water levels at Essexville peaked at 52
  inches above chart datum early this afternoon. Water levels will
  are forecast to gradually diminish through the remainder of the
  afternoon as winds slowly decrease, dropping below 48 inches 
  above chart datum by this evening. 

* Impacts...High wave action and dangerous swimming conditions
  will continue through the afternoon. Conditions may be favorable
  for rip current and structural currents that make swimming
  dangerous. 

* Location...Beaches from Caseville to Harbor Beach including...
  Caseville...Sand Point...Port Crescent State Park...Port 
  Austin...Harbor Beach...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Children should not enter the water unsupervised and without a
certified flotation device. Caution should be used when in or
near the water. Pay attention to flags and signs posted near
beach access points and lifeguard stations.

High wave action alone can make swimming difficult on days such
as this. Incoming waves in rapid succession can tire a swimmer
quickly.

Structural currents form along piers where longshore currents and
wave action flow into the structure. Structural currents can
sweep you out lakeward along the pier structure.

To learn more about dangerous waves and currents please visit
dangerouscurrents.org

&&

$$

MIZ049-054-055-220000-
/O.CON.KDTX.BH.S.0004.000000T0000Z-180622T0000Z/
Huron-Tuscola-Sanilac-
134 PM EDT Thu Jun 21 2018

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* High Wave Action and Dangerous Swimming Conditions Expected.

* Location...Beaches from Caseville to Harbor Beach including...
  Caseville...Sand Point...Port Crescent State Park...Port
  Austin...Harbor Beach...

* Impacts...Moderate onshore flow under prevailing northeast winds
  will be capable of building waves into the 3 to 5 foot range. 
  The high wave action will be favorable for rip currents and 
  structural currents that make swimming dangerous. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Children should not enter the water unsupervised and without a
certified flotation device. Caution should be used when in or
near the water. Pay attention to flags and signs posted near
beach access points and lifeguard stations.

High wave action alone can make swimming difficult on days such
as this. Incoming waves in rapid succession can tire a swimmer
quickly.

Structural currents form along piers where longshore currents and
wave action flow into the structure. Structural currents can
sweep you out lakeward along the pier structure.

To learn more about dangerous waves and currents please visit
dangerouscurrents.org

&&

$$
459 
WHUS43 KDTX 220005
CFWDTX

URGENT - IMMEDIATE BROADCAST REQUESTED
Coastal Hazard Message
National Weather Service Detroit/Pontiac MI
805 PM EDT Thu Jun 21 2018

MIZ048-220115-
/O.EXP.KDTX.LS.Y.0010.000000T0000Z-180622T0000Z/
/O.EXP.KDTX.BH.S.0004.000000T0000Z-180622T0000Z/
Bay-
805 PM EDT Thu Jun 21 2018

...LAKESHORE FLOOD ADVISORY HAS EXPIRED...
...BEACH HAZARDS STATEMENT HAS EXPIRED...

Northeast wind will continue to diminish during the evening. This
will allow waves to subside. The water level at Essexville 
settled below 48 inches as of 800 PM and will continue to diminish
during the evening.

$$

MIZ049-054-055-220115-
/O.EXP.KDTX.BH.S.0004.000000T0000Z-180622T0000Z/
Huron-Tuscola-Sanilac-
805 PM EDT Thu Jun 21 2018

...BEACH HAZARDS STATEMENT HAS EXPIRED...

Northeast wind will continue to diminish during the evening. This
will allow waves to subside.

$$

MIZ083-220830-
/O.CON.KDTX.LS.Y.0011.000000T0000Z-180622T1200Z/
Monroe-
805 PM EDT Thu Jun 21 2018

...LAKESHORE FLOOD ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT
FRIDAY...

* Lake Shore Flooding...Sustained 15 to 20 knot easterly winds 
  will continue across the western basin of Lake Erie through 
  tonight. The persistent onshore flow is expected to produce 3 
  to 5 foot waves with occasional waves to 7 feet. The 
  combination of the wind and waves will help lift water levels 
  to between 66 and 70 inches from Gibraltar to Toledo tonight 
  through Friday morning. 

* Impacts...The Lake Erie undisturbed water level is over 4 feet 
  above chart datum. The high water level combined with the high 
  wave action will have potential to result in minor shoreline 
  flooding and erosion. Damage to docks, boat lifts, or 
  watercraft anchored along the shoreline will be possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Lakeshore Flood Advisory indicates that onshore winds will
generate flooding of low areas along the lakeshore.

* Prepare, plan and stay informed. Visit www.weather.gov/safety

To learn more about dangerous waves and currents please visit
dangerouscurrents.org

&&

$$

BT

What forecasters said that day

The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Detroit, MI wrote its last area forecast discussion before this beach hazards statement went out at Jun 20, 7:03 PM EDT, 3 hours 2 minutes earlier.

Area forecast discussion, Jun 20, 7:03 PM EDT, 3 hours 2 minutes before
Area Forecast Discussion
National Weather Service Detroit/Pontiac MI
703 PM EDT Wed Jun 20 2018

.AVIATION...

Weather associated with the front stalled near the Ohio Valley will
remain west and south of the terminal corridor tonight through
Thursday. That leaves SE Michigan under benign aviation conditions
while monitoring for some shallow fog potential around sunrise
followed by a reinforcing cold front settling through the region
during the day Thursday. This front is entering the northern Great
Lakes this evening and is expected to make a dry passage through
Lower Michigan with only patches of borderline VFR/MVFR stratocu.
There will be an uptick in northeast wind speed into the 10-15 knot
range as high clouds thicken during mid to late afternoon.

.DTW THRESHOLD PROBABILITIES...

* None.

&&

.PREV DISCUSSION...
Issued at 330 PM EDT Wed Jun 20 2018

DISCUSSION...

Shortwave exiting southeast Michigan this afternoon, taking showers
with it. Upper level trough moving into New England tonight, with
confluent upper level northwest flow over Central Great Lakes
Region, allowing for corresponding good subsidence/drying as large
surface high (1018 MB) settles over southern Ontario/Quebec.
Moisture axis/850-700 MB Theta-e, along the southern Michigan border
dropping south with Theta-e minimum and PW values down around three
quarters of an inch settling over southeast Michigan overnight into
Thursday, allowing skies to clear. There is a modest concern for fog
development overnight, but probably enough low level drying to
prevent (note current dew pts in the 40s over northern lower
Michigan), as mins dip predominately into the 50s (mav guidance
looks fine).

850 mb temps of 14 C tomorrow favor highs around 80 degrees (right
around normal), but increasing east-northeast flow having some
cooling influence, especially north of I-69. Stronger onshore flow,
gusting to to near 25 knots across Inner Saginaw, may lead to
another lakeshore flood advisory for Bay County.

Upper level low/circulation over the Midwest tracking into the
Western Ohio Valley on Friday, with good upper level divergence and
warm conveyor/front expected to move into southeast Michigan by
Friday evening, which looks to support widespread rainfall, as 850 MB
dew pts rise to between 13-15 C. Showalter index at or slightly
below zero will support slight/low chance of the thunderstorms, with
marginal mid level lapse rates around 6 C/KM.

A surface low pressure and associated mid-level shortwave will
provide continued rain and thunderstorm chances across SE MI through
Saturday afternoon and evening before it departs to the northeast
into central New York. Additional rain and thunder chances will again
be possible Sunday afternoon and evening as a second shortwave
slides east from Wisconsin into Michigan and will act to deepen a
shortwave through across southeastern Michigan. Rain chances will be
enhanced throughout the morning period due to left-exit dynamics from
an upper-level jet streak situated across the Ohio Valley.
Precipitation chances are then expected to diminish early Monday
morning into Wednesday morning as a broad high pressure system
travels from southern Ontario into the Carolinas. Subsidence from
high pressure will allow for plenty of sunshine as temperatures peak
in the upper 70s to lower 80s for a daytime high.

The next chance for rain and thunderstorms is forecasted for
Wednesday into Thursday as a mid-level trough and embedded shortwave
travels across the state. Enhanced southwesterly flow (850 mb
temperatures approaching 19C in the ECMWF) will allow surface
temperatures to return back into the low to mid 80s for a high early
next week.

MARINE...

Prevailing onshore easterly flow will remain in place through the
end of the week. Wave heights will be elevated at times through
Friday. A small craft advisory has been issued for increased wave
action in Saginaw Bay and the exposed nearshore waters of the Thumb
for Thursday. Weak thunderstorm chances will exist on Saturday and
the wind direction will turn southerly ahead of an approaching low
pressure system.

&&

.DTX WATCHES/WARNINGS/ADVISORIES...

MI...NONE.

Lake Huron...Small Craft Advisory from 10 AM to 8 PM EDT Thursday for LHZ421-422-
     441.

Lake St Clair...NONE.

Michigan waters of Lake Erie...NONE.

&&

AVIATION.....BT
DISCUSSION...SF/AM
MARINE.......JVC

You can obtain your latest National Weather Service forecasts online
at www.weather.gov/detroit.
Hazardous weather outlook, Jun 20, 3:50 PM EDT, 6 hours 15 minutes before
Hazardous Weather Outlook
National Weather Service Detroit/Pontiac MI
350 PM EDT Wed Jun 20 2018

MIZ047>049-053>055-060>063-068>070-075-076-082-083-210900-
Midland-Bay-Huron-Saginaw-Tuscola-Sanilac-Shiawassee-Genesee-Lapeer-
St. Clair-Livingston-Oakland-Macomb-Washtenaw-Wayne-Lenawee-Monroe-
350 PM EDT Wed Jun 20 2018

This hazardous weather outlook is for southeast Michigan.

.DAY ONE...Today and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Chance for thunderstorms Friday afternoon into Saturday evening.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed today and tonight.

LCZ460-LEZ444-LHZ361>363-421-422-441>443-462>464-210900-
Lake St Clair-
Michigan Waters of Lake Erie from Detroit River to North Cape MI-
Lake Huron from 5NM east of Mackinac Bridge to Presque Isle Lt
beyond 5 NM off shore-
Lake Huron from Presque Isle Light to Sturgeon Point MI beyond 5NM
off shore-
Lake Huron from Sturgeon Point to Alabaster MI beyond 5NM off shore-
Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner Saginaw
Bay-Inner Saginaw Bay SW of Point Au Gres to Bay Port MI-
Port Austin to Harbor Beach MI-Harbor Beach to Port Sanilac MI-
Port Sanilac to Port Huron MI-
Lake Huron from Port Austin to Harbor Beach beyond 5NM Off Shore-
Lake Huron from Harbor Beach to Port Sanilac beyond 5NM Off Shore-
Lake Huron from Port Sanilac to Port Huron beyond 5NM Off Shore-
350 PM EDT Wed Jun 20 2018

This hazardous weather outlook is for portions of Lake Erie, Lake
Huron and Lake St Clair.

.DAY ONE...Today and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Small craft advisory in effect on Thursday for Saginaw Bay and
nearshore waters of Lake Huron from Port Austin to Harbor Beach.
Refer to lastest forecast for details.

Chance for thunderstorms Friday afternoon into Saturday evening.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed today and tonight.

You can obtain your latest National Weather Service forecasts online
at www.weather.gov/detroit.

sf

The office that day

Everything else NWS Detroit, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 2:47 AM EDTLakeshore Flood AdvisoryDTXBay17 hr
Jun 21, 1:34 PM EDTLakeshore Flood AdvisoryDTXMonroe, Wayne32 hr
Jun 21, 3:55 PM EDTSmall Craft AdvisoryDTX30 hr

Nearby

Beach Hazards Statements in Michigan, 2018Every beach hazards statement in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.